# SDR IPXA2017041416131

- Difficulty date: April 5, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 16,560 hours, 10,392 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279206223
- Condition: Corroded
- Location: Frames 79-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FRAMES 79 - 80 RIGHT -Y450, PREVIOUS SEAT TRACK REPAIR SECTION CORRODED OUT OF LIMITS.  REMOVED AND REPLACED THE SEAT TRACK SECTION IAW SRM 53-10-16, FIG 201.
